教師資料查詢 | 類別: 期刊論文 | 教師: 曾貴麟TSENG KUEI-LIN (瀏覽個人網頁)

標題:Fejér-type Inequalities (II)
學年105
學期2
出版(發表)日期2017/02/28
作品名稱Fejér-type Inequalities (II)
作品名稱(其他語言)
著者Kuei-Lin Tseng; Shiow-Ru Hwang; S. S. Dragomir
單位
出版者
著錄名稱、卷期、頁數Math. Slovaca 67(1), p.109-120
摘要In this paper, we establish some Fejér-type inequalities for convex functions. They complement the results from the previous recent paper [Dragomir, S. S.—Milošević, D. S.——Sándor, J.: On some refinements of Hadamard’s inequalities and applications, Univ. Belgrad. Publ. Elek. Fak. Sci. Math. 4 (1993), 3–10].
關鍵字Hermite-Hadamard inequality;Fejér inequality;convex function
語言英文
ISSN1337-2211
期刊性質國內
收錄於SCI;
產學合作
通訊作者
審稿制度
國別斯洛伐克
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!